# SDR 07FDEA02378

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 43,356 hours, 27,307 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: Unknown
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, RT MAIN GEAR DOOR LIGHT REMAINED ILLUMINATED.  COMPLIED WITH QRH, RECYCLED GEAR AND LIGHT EXTINGUISHED.  CONTINUED FLIGHT.  INSPECTED GEAR DOOR SWITCHES CK GOOD, CYCLE DOOR OPEN CLOSED SEVERAL TIME.  OPS CHECKS NORMAL IAW AMM 32-62-011-5.
